# SDR AALA201802169021

- Difficulty date: January 21, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: F53487802200
- Condition: Cracked
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON THE CROSSBEAM,  FRAME 74, Y1453.  REPAIRED THE CROSSBEAM IAW SRM  53-00-14-300-002, FIGURE 20102.
